Question
05 Mar 05:11 PM

English (US)
Closed question
Question about English (US)

Allegedly there have been a few cases when the ointment supposedly caused skin cancer and lymphoma, due to the fact that it suppresses your immune system in order to stop the inflammation of the skin.

Those cancer cases are anecdotal and nobody can tell for sure whether those cases were caused by the ointment or are not correlated with the usage of the ointment at all whatsoever.

There's one thing you must know about the usage of this ointment, you must avoid any Sun exposure while using the medicine, due to the fact that it suppresses your immune system to the levels when it can't protect your skin adequately enough and the risk of skin cancer due to the Sun exposure increases dramatically.

I hope this information is still relevant to you and I hope it helps to alleviate your anxiety and clarifies your concerns in regards to the usage of this medicine.
does this sound natural?

Answers
Similar questions